RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 30, Issue 4(184)  


The main results on sufficient cjnditions for an analytic function to be schlicht
F. G. Avkhadiev, L. A. Aksent'ev
3
Linear $\Omega$-algebras
T. M. Baranovich, M. S. Burgin
61
Choquet boundaries in $K$-spaces
S. S. Kutateladze
107
Lectures on linear partial differential equations
L. Nirenberg
147

In memory of Richard Courant
P. S. Aleksandrov, O. A. Oleinik
205
The work of Henri Lebesgue in the theory of functions of a real variable (on the occasion of his centenary)
F. A. Medvedev
227

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The connection between coreflexive subcategories and bicategorical structures
V. B. Gisin
239
Conditions for the dissipativity of the vectorial Riccati differential equation
M. H. Zakhar-Itkin
241
The properties of a certain linear-fractional operator transformation
E. I. Iokhvidov
243
The decomposition of a polynomial pencil into linear factors
V. I. Kabak, A. S. Markus
245
The integral comparison and the disconjugacy of the solutions of second order linear equations
I. V. Kamenev
247
The representations of the $W$-group of a local field
A. G. Kamenskii
249
The diameters of octahedra
B. S. Kashin
251
Rings of quotients of semiprime $PI$-rings, and irreducible subdirect products
V. T. Markov
253
Lacunary subsystems of the trigonometric system of functions
I. M. Mikheev
255
The convergence of the solutions of elliptic and parabolic equations when there is weak convergence of coefficients
O. A. Oleinik
257
Almost compactness, almost separability and entropy characteristics of metric spaces with a measure
L. B. Sofman
259
Semisimple subalgebras of certain simple real Lie algebras
M. S. Taufik
261
Power algorithms in the theory of systems of linear Diophantine equations
M. A. Frumkin
263
The asymptotic multiplicity of the spectrum of the Laplace operator
A. I. Shnirel'man
265
The dimension of a sum of curves
E. V. Shchepin
267
Strict differentiability of mappings of $K$-spaces, and some theorems on local invertibility
V. I. Shcherbin
269

Mathematical Events in the USSR
Sergei Mikhailovich Nikol'skii (on his seventieth birthday)
V. K. Dzyadyk, A. N. Kolmogorov, L. D. Kudryavtsev
271
On First All-Union Mathematical Competition for Students
V. I. Arnol'd, A. A. Kirillov, V. M. Tikhomirov, M. A. Shubin
281

Reviews and Bibliography
S.. L. Sobolev, Introduction to the theory of cubature formulae (review)
O. V. Besov, V. I. Lebedev
289
New books on mathematics
L. P. Kalinina
292

Letters to the Editor
Letter to the editors
D. A. Gudkov
300
Remarks on the note ‘Uniform classification of motions in Euclidean and Lobachevskian spaces’
A. G. Vainshtein
301
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019